An acyclic extension of the braid group.

Vlad Sergiescu; Peter Greenberg

Commentarii mathematici Helvetici (1991)

  • Volume: 66, Issue: 1, page 109-138
  • ISSN: 0010-2571; 1420-8946/e

How to cite

top

Sergiescu, Vlad, and Greenberg, Peter. "An acyclic extension of the braid group.." Commentarii mathematici Helvetici 66.1 (1991): 109-138. <http://eudml.org/doc/140225>.

@article{Sergiescu1991,
author = {Sergiescu, Vlad, Greenberg, Peter},
journal = {Commentarii mathematici Helvetici},
keywords = {infinite Artin Braid Group; normal subgroup; integral homology; - homeomorphisms; triangle rule; star-triangle equation; Yang-Baxter equation; path space fibration; loop space; Quillen plus construction; classifying space; homotopy type; group actions; infinite symmetric group; acyclic group},
number = {1},
pages = {109-138},
title = {An acyclic extension of the braid group.},
url = {http://eudml.org/doc/140225},
volume = {66},
year = {1991},
}

TY - JOUR
AU - Sergiescu, Vlad
AU - Greenberg, Peter
TI - An acyclic extension of the braid group.
JO - Commentarii mathematici Helvetici
PY - 1991
VL - 66
IS - 1
SP - 109
EP - 138
KW - infinite Artin Braid Group; normal subgroup; integral homology; - homeomorphisms; triangle rule; star-triangle equation; Yang-Baxter equation; path space fibration; loop space; Quillen plus construction; classifying space; homotopy type; group actions; infinite symmetric group; acyclic group
UR - http://eudml.org/doc/140225
ER -

NotesEmbed ?

top

You must be logged in to post comments.